# SDR SWAA2024060484156

- Difficulty date: May 9, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75 2024-293943<[01] REPLACED NEW SUPPORT BREAK INSTALLED NEW SUPPORT BREAK LOCATED ON PASSENGER CABIN; FLOOR STRUCTURE AT STA 540; BL 0 TO RBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 46 REV -  SEE INDIVIDUAL SING OFF BELOW.;[02] CORRECTED STEP 1: REPLACED NEW SUPPORT BREAK INSTALLED NEW SUPPORT BREAK LOCATED ON PASSENGER CABIN; FLOOR STRUCTURE AT STA 540; BL 0 TO RBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 46 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED NEW SUPPORT BREAK INSTALLED NEW SUPPORT BREAK LOCATED ON PASSENGER CABIN; FLOOR STRUCTURE AT STA 540; BL 0 TO RBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 46 REV -SEE INDIVIDUAL SIGN OFF BELOW.
